# SDR CHQA200500221

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N570RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500821
- Aircraft time: 4,827 hours, 3,449 cycles
- Engine: Allsn AE3007A
- Engine time: 4,849 hours, 3,465 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312622
- Condition: Smoke
- Location: Nr 2
- Part time: 4,849 hours, 3,465 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6326 - MCO-PFN - AT 400 FEET AGL, RECEIVED "LAV SMOKE" EICAS WARNING ALONG WITH MAIN CABIN SMOKE DETECTOR INDICATION.  NO VISIBLE SMOKE WAS SEEN OR SMELLED.  MAINTENANCE FOUND NR 2 ENGINE MAKING OIL SMELL IN CABIN/COCKPIT.   REMOVED AND REPLACED ENGINE NR 2 IAW RR MM 72-00-00.  OPS CHECK GOOD.
